# SDR DJFA20180216001

- Difficulty date: February 16, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 4,682 hours, 3,141 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, G, F
- Precautionary procedure: O, A

## Discrepancy

PITCH TRIM NORMAL FAIL CAS MESSAGE AT HIGH ALTITUDE.  WHEN BACKUP TRIM ENGAGED PTRM BKP FAIL CAS MESSAGE. TRIM FULL DOWN AT 14.1.  REPLACED THE PITCH TRIM ACTUATOR.  OPS CHECKED GOOD. R & R TELESCOPING DUCT O-RING SEALS. LEAK CHECKED GOOD.
